Hi! I noticed this thread is pretty long and you've probably heard all this already but just to add my two cents. I'm on seroquel now as treatment for schizophrenia. I was on 650 mgs at the start and I honestly thought something else was wrong with me. I've tried a number of antipsychotic medication but this particular one really knocked me out. I got twitching in my facial muscles when I started on it and it left me feeling dizzy fairlyoften. The side effects did diminish after about a couple of months. Then my dose was lowered to 400, then 300. I started getting sick again and the dose was changed back to 600 about a month ago. Sothe lethargy is back, though not in full force like it was when Ifirst started the drug.
I also noticed that I had a bit of depersonalization at the start of this drug therapy. I also find it's come back heavily since the dose was increased again. But honestly, this is the best antipsychotic I've ever used. The one side effect I have the worst is sluggishness and apathy and a feeling of disconnectedness. Those all went away within a few months as my bodygot use to this drug (and also got used to being on a drug I'd actuallytake every day)
But then again, drugs are different for different people. I hope you can find one that works well for you. If the side effectsare really disrupting your life and don't seem to be getting better, you might do better on another drug. But you also might find this one works perfectly after the side effects diminish, if theydo foryou.
Hello. I was just wondering if anyone has experienced extreme lethargy while first taking Seroquel. Also, if you have, how long did this last? And I'm not talking about drowsiness, I have honestly never felt this tired before. Also, I was wondering about side effects, if any, from Abilify and Lamictal. I am currently on all three, but I took the Lamictal yesterday around 3:00 or so and the Seroquel at about 11 at night. I wouldn't think Lamictal has the potency to last through the night and into today, but I'd feel more comfortable if I heard some other opinions. Thanks!
yes,I am on seroquel,My Doc intentionally upped my dose so I would sleep through a particular bad delusional bout,but after aprox 2 weeks,I am able to function well in day,sleep at night without that dog tired feeling all through the day,and it has helped my mindset alot.Goodluck.
Last edited by heartburnless; 03-14-2006 at 04:55 AM.